Drought, Seminole
- When
- December 1, 12:00 AM EST to December 31, 11:59 PM EST
- Where
- Seminole forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 30.939, -84.869 (the zone’s center; the record gives no point)
D2-D3 drought conditions affected portions of the counties listed through December and into January.
Every event with a place to put it; 19 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TAE wrote it up.
D2-D3 drought conditions affected portions of the counties listed through December and into January.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Nov 30, 9:17 PM EST, 2 hours 43 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 917 PM EST Fri Nov 30 2012 .NEAR TERM [Through Rest of Tonight]... The large scale longwave pattern remains rather zonal marred only by a trough just off and along West coast and shortwave trough over Great Lakes. At surface, high from Canada down into Mid-Atlc to off Carolina Coast with ridging SWWD across Gulf region and a weak N-S trough just offshore of NE FL as indicated by NLY winds at coast and ELY winds around 30-40 miles from coast. Locally, this translates to continued near surface ENE flow strong inversion around H8. Some indication that coastal trough will shift WWD. This pattern does tend to favor bkn cu/stratus and with tight dew point depressions and very light winds, fog development overnight. 24hr dew point comparison indicates they are running 2-4 degrees wetter than same time yesterday. The best chance will be across S/Cntrl GA and the ERN most counties of the Big Bend where boundary layer decoupling and winds will be lightest. Will expand fog grids there to 13z. Will also add patchy light fog across the remainder of the area counties 10z-13z. All this reflected in area 00Z RAOBS and model time heights. The ELY flow and scattered areas of low clouds will also favor warmer temperatures overnight, generally in the upper 40s to near 50 && .SHORT TERM [Saturday Through Monday]... The fairly zonal 500 mb height field will gradually become more amplified over the weekend, with deep layer ridging developing over the Southeast by Sunday and Monday. The east-west oriented surface ridge to our north and east will remain in place during this time. The latest MOS and dynamical models are in good agreement, forecasting fair weather and mild temperatures through Monday. Lows will be around 50 (mid 50s beaches), and highs in the mid 70s (near 70 beaches). && .Aviation... UPDATED 8 PM EST VFR conditions will prevail for much of the TAF. The exception will be at KABY and KVLD where a few hours of MVFR visibilities are possible near dawn. Confidence is very low in this scenario panning out, there is even an outside possibility of IFR visibilities in these locations. Regardless, VFR conditions will return to all sites shortly after sunrise. && .MARINE... Persistence will be the rule for this forecast with the east-west oriented ridge to our north remaining through early next week. As is often the case with this type of synoptic pattern, winds will tend to increase overnight and become weaker during the afternoon hours. In fact, winds may become light enough for a sea breeze circulation to develop during the afternoons in Apalachee Bay. && .FIRE WEATHER... No concerns expected as easterly flow maintains sufficient low level moisture to keep relative humidity levels about 45 to 50 percent during the afternoon hours. && .HYDROLOGY... With no QPF to speak of for the next several days, river stages will remain well below actions stage. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 50 75 49 76 50 / 0 0 0 0 0 Panama City 54 73 56 74 56 / 0 0 0 0 0 Dothan 50 74 51 74 51 / 0 0 0 0 0 Albany 50 73 49 74 50 / 0 0 0 0 0 Valdosta 50 73 51 75 52 / 0 0 0 10 10 Cross City 49 77 50 78 52 / 0 0 0 10 10 Apalachicola 53 71 57 71 57 / 0 0 0 0 0 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Block SHORT TERM...Block AVIATION...Harrigan MARINE...Fournier/Block HYDROLOGY...Fournier/Block
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 817 PM EST FRI NOV 30 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-020130- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 817 PM EST FRI NOV 30 2012 /717 PM CST FRI NOV 30 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. FAIR... WARM...AND DRY CONDITIONS WILL DOMINATE THE BULK OF THE EXTENDED PERIOD...WITH THE NEXT SLIGHT CHANCE OF RAIN NOT UNTIL THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK/GOULD
The national radar mosaic for the moment the first event began.
19 drought. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2012Every state in 2012This day in weather historyWarnings in Georgia, December 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 419053, 419054, 419056, 419057, 419058, 419059, 419060, 419061, 419062, 419063, 419064, 419065, 419066, 419067, 419068, 419069, 419070, 419071, 419072.